# SDR MASA2011052302804

- Difficulty date: May 21, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 17,529 hours, 13,934 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Mislocated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT DECK EMERGENCY FLASHLIGHT M106 IMPROPER LOCATION.  REPOSITIONED M106 TO PROPER LOCATION.
